Journal of Applied Mathematics

Fekete-Szegő Inequality for a Subclass of p-Valent Analytic Functions

Mohsan Raza, Muhammad Arif, and Maslina Darus

Full-text: Open access

Abstract

The main object of this paper is to study Fekete-Szegő problem for the class of p-valent functions. Fekete-Szegő inequality of several classes is obtained as special cases from our results. Applications of the results are also obtained on the class defined by convolution.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 127615, 7 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394808019

Digital Object Identifier
doi:10.1155/2013/127615

Mathematical Reviews number (MathSciNet)
MR3065783

Zentralblatt MATH identifier
1273.30012

Citation

Raza, Mohsan; Arif, Muhammad; Darus, Maslina. Fekete-Szegő Inequality for a Subclass of $p$ -Valent Analytic Functions. J. Appl. Math. 2013 (2013), Article ID 127615, 7 pages. doi:10.1155/2013/127615. https://projecteuclid.org/euclid.jam/1394808019


Export citation

References

  • R. M. Ali, V. Ravichandran, and N. Seenivasagan, “Coefficient bounds for $p$-valent functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 35–46, 2007.
  • W. C. Ma and D. Minda, “A unified treatment of some special classes of univalent functions,” in Proceedings of the Conference on Complex Analysis, pp. 157–169, International Press, 1994.
  • S. Owa, “Properties of certain integral operators,” Southeast Asian Bulletin of Mathematics, vol. 24, no. 3, pp. 411–419, 2000.
  • V. Ravichandran, A. Gangadharan, and M. Darus, “Fekete-Szegő inequality for certain class of Bazilevic functions,” Far East Journal of Mathematical Sciences, vol. 15, no. 2, pp. 171–180, 2004.
  • M. P. Chen, “On the regular functions satisfying $Re\{f(z)/z\}>\rho $,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 3, no. 1, pp. 65–70, 1975.
  • F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, pp. 8–12, 1969.
  • D. V. Prokhorov and J. Szynal, “Inverse coefficients for $(\alpha ,\beta )$-convex functions,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 35, pp. 125–143, 1981.
  • C. Ramachandran, S. Sivasubramanian, and H. Silverman, “Certain coefficient bounds for $p$-valent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 46576, 11 pages, 2007.
  • H. M. Srivastava and A. K. Mishra, “Applications of fractional calculus to parabolic starlike and uniformly convex functions,” Computers & Mathematics with Applications, vol. 39, no. 3-4, pp. 57–69, 2000.